CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Lifts of Non-Compact Convex Sets and Cone Factorizations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 24
Authors:  Wang, Chu;  Zhi, Lihong
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Cone factorization  convex set  lift  nonnegative rank  polyhedron  positive semidefinite rank  recession cone  
Absolutely continuous solutions for continuity equations in Hilbert spaces 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 42-86
Authors:  Da Prato, Giuseppe;  Flandoli, Franco;  Roeckner, Michael
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Continuity equations  Non Gaussian measures  Rank condition  
Arrow-Debreu equilibria for rank-dependent utilities with heterogeneous probability weighting 期刊论文
MATHEMATICAL FINANCE, 2019, 卷号: 29, 期号: 3, 页码: 898-927
Authors:  Jin, Hanqing;  Xia, Jianming;  Zhou, Xun Yu
Favorite  |  View/Download:31/0  |  Submit date:2020/01/10
Arrow-Debreu equilibrium  comonotone Pareto optimum  price equilibrium with transfers  probability weighting  rank-dependent utility  state-price density  G11  
Tripartite-to-Bipartite Entanglement Transformation by Stochastic Local Operations and Classical Communication and the Structure of Matrix Spaces 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 2, 页码: 791-814
Authors:  Li, Yinan;  Qiao, Youming;  Wang, Xin;  Duan, Runyao
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
SNIG PROPERTY OF MATRIX LOW-RANK FACTORIZATION MODEL 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 3, 页码: 374-390
Authors:  Wang, Hong;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-xiang
Favorite  |  View/Download:31/0  |  Submit date:2019/03/05
Low rank factorization  Nonconvex optimization  Second-order optimality condition  Global minimizer  
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2018, 卷号: 39, 期号: 3, 页码: 1181-1207
Authors:  Hu, Jiang;  Milzarek, Andre;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:18/0  |  Submit date:2019/03/05
Riemannian optimization  regularization  trust-region methods  inexactness  
snigpropertyofmatrixlowrankfactorizationmodel 期刊论文
journalofcomputationalmathematics, 2018, 卷号: 36, 期号: 3, 页码: 374
Authors:  Wang Hong;  Liu Xin;  Chen Xiaojun;  Yuan Yaxiang
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:65/8  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
A Novel Linguistic Group Decision-Making Model Based on Extended Hesitant Fuzzy Linguistic Term Sets 期刊论文
INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, 2015, 卷号: 23, 期号: 3, 页码: 379-398
Authors:  Wei, Cuiping;  Zhao, Na;  Tang, Xijin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multi-criteria group decision making  extended hesitant fuzzy linguistic term sets  distance measures  TOPSIS  
Geometric realization of Adams maps 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 5, 页码: 863-870
Authors:  Lin, Xian Zu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Homogenous space  self map  Adams map